MathSciNet Relay Station
MathSciNet bibliographic data
MR1898745 65D05 (65N15 65N30)
Girault, V.; Scott, L. R. Hermite interpolation of nonsmooth functions preserving boundary conditions. Math. Comp. 71 (2002), no. 239, 1043–1074.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement